# SDR IPXA1M68003

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Air Con System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR AND LIGHT SMOKE FROM PACKS DURING CLIMBOUT.  ODOR AND LIGHT SMOKE WENT AWAY AFTER A FEW MINUTES.  FLIGHT CONTINUED WITH NO FURTHER SMELL OR SMOKE FROM PACKS (SUSPECT HYD SMELL) ACRID SMELL BUT NO VISIBLE SMOKE REAPPEARED ON DESCENT.  COALESCERS DIRTY.  NO HYD OR OIL PRESENT.  REPLACED PERCAUTIONARY IAW AMM 21-54-05-2. HIGH POWER ENGINE RUNS, OIL CONSUMPTION AND OVERFILL CONTAINERS CHECK NORMAL.  OK FOR CONTINUED SERVICE.
